# SDR KY7A16871

- Difficulty date: December 16, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N509SS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC206
- Aircraft time: 35,677 hours, 56,389 cycles
- Engine: Garrtt TPE3313U303G
- Engine time: 9,051 hours, 8,689 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Turbine Wheel
- Component: Turbine Wheel
- Component part number: 5675697
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT HE HAD A LOSS OF INDICATED TORQUE, SHORTLY FOLLOWED BY IGNITION LIGHT, OIL PRESSURE LIGHT AND A LOSS OF INDICATED OIL PRESSURE.  THE ENGINE WAS SHUTDOWN AND LANDED AT DESTINATION.  ENGINE TEARDOWN REVEALED THE TURBINE AND COMPRESSOR SEALS FAILED, THE FIRST TURBINE WHEEL HAD SIGNIFICANT BLADE FAILURE AT THE T/E, L/E SHOWED MINIMAL DETERIORATION.  THE FIRST STATOR VANES ALSO SHOWED T/E DISTRESS WITH NO SIGNIFICANT L/E DAMAGE.  THIS CONDITION IS INDICATIVE OF SLOW OR HUNG STARTS WITH HIGH TEMPS.
